# SDR CALA2018012600303

- Difficulty date: January 26, 2018
- Submitted: January 27, 2018
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 61,598 hours, 25,184 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Aft Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOOR ECAM DISPLAYED.  EMERGENCY DECLARED. CREW REPORTED NO ISSUES WITH PRESSURIZATION.  PERFORMED TSM 32-31-00-810-886-A, AND AMM 52-32-00-710-001.  CYCLED DOOR SEVERAL TIMES THROUGH FULL TRAVEL.  OPS CHECKED OK. NO FAULTS NOTED.
